MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable
Model Number 72404252-10
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury

Brand Name
AMS 700 LGX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50070329
Report Number2124215-2026-40585
Device Sequence Number18762097
Product Code JCW
UDI-Device Identifier00878953009810
UDI-Public(01)00878953009810(17)221106(10)1000485466
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/06/2022
Device Model Number72404252-10
Device Catalogue Number72404252-10
Device Lot Number1000485466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/29/2026
Date Device Manufactured11/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexMale